Antonio Montalbán, Indecomposable linear orderings and hyperarithmetic analysis. Journal of Mathematical Logic, vol. 6 (2006), no. 1, pp. 89–120. - Itay Neeman, _The strength of Jullien’s indecomposability theorem_. Journal of Mathematical Logic, vol. 8 (2008), no. 1, pp. 93–119. - Itay Neeman, _Necessary use of_ _induction in a reversal_. Journal of Symbolic Logic, vol. 76 (2011), no. 2, pp. 561–574 [Book Review]

Bulletin of Symbolic Logic 20 (3):366-368 (2014)
  Copy   BIBTEX


This article has no associated abstract. (fix it)



    Upload a copy of this work     Papers currently archived: 93,127

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles


Added to PP

20 (#793,209)

6 months
2 (#1,259,876)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references